Generalised Mie theory of light scattering by an annular anisotropic layer: anisotropy effects


Kiselev, A.D., Reshetnyak, V.Y. and Sluckin, T.J., (2001) Generalised Mie theory of light scattering by an annular anisotropic layer: anisotropy effects Klimusheva, Gertruda V. and Iljin, Andrey G. (eds.) In Eighth International Conference on Nonlinear Optics of Liquid and Photorefractive Crystals. vol. 4418, International Society for Optical Engineering., pp. 16-25. (doi:10.1117/12.428315).

Download

Full text not available from this repository.

Description/Abstract

We describe the method to extend the generalized Mie approach to the case of light scattering by uniformly anisotropic spherical particles by relating the wave packet representation and expansions for electromagnetic field over spherical harmonics. As a result, we define quasi-spherical modes in anisotropic medium. For radially anisotropic layer we determine the region of validity of Rayleigh-Gans approximation by comparing approximate values of the scattering cross-section with the results computed from the exact solution. We study the relative error for the scattering cross section as a function of the particle size, the anisotropy parameter and the layer thickness.

Item Type: Conference or Workshop Item (Paper)
Digital Object Identifier (DOI): doi:10.1117/12.428315
ISBNs: 0819441252 (print)
Venue - Dates: Eighth International Conference on Nonlinear Optics of Liquid and Photorefractive Crystals, 2000-10-01 - 2000-10-01
Subjects:
ePrint ID: 29586
Date :
Date Event
2001Published
Date Deposited: 12 May 2006
Last Modified: 16 Apr 2017 22:22
Further Information:Google Scholar
URI: http://eprints.soton.ac.uk/id/eprint/29586

Actions (login required)

View Item View Item